| Model Number |
N/A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined the cutter failed the sample mesh test due to damage; however, the repair was not completed because cutters are not repairable.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that outside of surgery that the cutter is stuck inside the mesher.There was no harm, injury, or delay as there was no patient involvement.Due diligence is complete.No additional information is available.At product evaluation investigation the cutter failed the sample mesh test due to damage.No adverse events were reported as a result of this malfunction.